- February 8, 2013 at 11:12 pm #96866
Hello all! To begin, I suffer from Candida overgrowth in my intestines, prostate, and eustachian tubes. It is hard to find a doctor who even knows about Candida. Luckily for me, I found a special research team at Duke University which is approx. 2 hours from me. My urologist insisted that I stay on the antibiotics he prescribed, however, those damn things just made my prostate even worse! I tried to mention the fact that I recently acquired a yeast infection and my prostate inflamed due to the yeast. HE WOULD NOT LISTEN OR EVEN CARED TO LISTEN. I took the antibiotics for 3 days and became severely ill. I came off the antibiotics and have 5 days left of Diflucan 200MG. I am using these very sparingly until I see the research team at the university. I’m on day 3 of my candida diet with 1 Diflucan ingested and for the first time in months, I have not had to take ibuprofen for my migraine. My diet right now consists of lettuce, chicken, and fish. Also, I am taking acidophilus 3-4 times a day with every meal, Vitamin C, Garlic supplements, and Vitamin B12. I know most of you say to avoid ALL sugar during the cleansing period, however, I eat 1 Activia yogurt with 7 grams of sugar every day just to keep my sugar levels where they need to be (you can’t deprive yourself of sugar, despite what some may say, or you take the risk of acquiring a hypersensitivity to sugar and/or diabetes resulting from low sugar levels). I hope this helps you all! Acidophilus is a cheap probiotic found at your local Family Dollar or Walmart and only costs about $6.00. I think it is a shame that doctors are supposed to be trained in regards to interactions with antibiotics and have no clue about the possible long term effects of prolonged antibiotic therapy. I acquired my candida from 15+ years of antibiotics from my E.N.T for my ear and sinus infections. I NEVER KNEW IT WAS MAKING IT WORSE! For the first time in my life, I feel like I have found a way to become healthy. I will no longer use antibiotics unless there is proof that it is needed (blood test, urine screen, etc). Antibiotics are horrible for your immune system in regards to fungi and I wish my family doctors growing up were aware of the long term damage of therapy. Good luck to you all, and I will keep posting!February 8, 2013 at 11:16 pm #96867
rasterParticipantTopics: 104Replies: 6838
Why is your diet so restricted? Do you have leaky gut?
We developed this general plan to get bette if you are interested:
The cleanse is completely optional…
We recommend higher grade probiotics while on the diet, with atleast 4 strains:
Let us know if you have any questions.
-rasterFebruary 8, 2013 at 11:26 pm #96870
Well, my diet is so restricted because not only am I scared to eat certain foods, I simply can’t afford it! I am unemployed and I house flop between my brothers and my mothers and 98% of the food they buy contains sugar in some shape or form. On a lighter note, the restriction doesn’t bother me at all. When I was 17 I experienced severe acid reflux (which I think came from Candida) and my esophagus swelled completely shut and I had to get a nissen fundoplication done on my stomach to reduce swelling. I didn’t eat for almost 6 months! The only thing I could eat was water, yogurt, jello, and ice cream. It was the worst 6 months of my entire life. :(. However, my mother is aware of my current condition and is working with me to help treat it. We will be changing my diet and trying new foods throughout the next year. As for now, chicken, fish, and lettuce are making me feel better.February 8, 2013 at 11:27 pm #96872
Oh yeah, as far as the leaky gut goes, I think I have a mild form of leaky gut. Sometimes when I eat a lot and drink a lot of fluids, it feels like my head is going to explode and I can taste/smell the fluid that I just ingested through my sinuses. If this is leaky gut, then yes. I feel like I’m swimming in my food.February 8, 2013 at 11:36 pm #96873
Also, thank you for the tip on the probiotic. I was unaware that the generic form would not be as beneficial. I’ll be sure to switch over A.S.A.P. 😀February 9, 2013 at 12:04 am #96878
Be careful to not eat yogurt with added sugar or synthetic sugar. The only sugar you should be getting is from the dairy itself. In the beginning, you do have to try to starve the yeast of sugar to get a proper balance, and take a bunch of probiotics!February 9, 2013 at 12:19 am #96880
Thank you for the tip! I am eating the sugar free activia yogurt with only the sugar from the actual dairy. Also, I am taking Diflucan 200MG, today was my first day and I’m going to take another tomorrow. After just 1 Diflucan, my discharge from my prostate during bowel movements has subsided. After tomorrow, I will have 3 left, which I am going to spread out over the next week or so. As stated, I did find a research team dedicated to fungi overgrowth of many species which include the candida family. I’m hoping they can get me on a regimen of Diflucan to help rid the yeast and keep it under control with probiotics and proper dieting after my system is cleaned. My appointment with them is not for another 2 months so until then I must diet accordingly. Also, I haven’t experienced any severe die-off reactions. I’m assuming it will come eventually.February 9, 2013 at 4:29 pm #96915
That’s good. Just make sure that the activia doesn’t have any artificial sweeteners in it. And if you get a chance, look up Kefir, it is much better for you. The probiotics I take are a special kind for yeast, you might want to ask you doctor about it.
You probably won’t experience die-off until you get rid of all the sugar/carbs from your diet and start on anti-fungals. I didn’t experience die-off the first time I was on the diet because I believe I was still eating too many carbs and not doing anti-fungals. I hope the doctors help you though. It will be interesting to see what they say as I haven’t ever met a single doctor that believes yeast can be a problem in an average person.
Be careful with the diflucan as it can cause liver problems. I know it is a wonderful drug, but it is also a very powerful one. 🙂February 12, 2013 at 4:27 pm #97308
Yes thank you for the advice. I have taken 5 days of Diflucan and ingested probiotis daily 2-3 times a day. I do believe the Activia I am eating is holding me back so I will go ahead and finish what I have. I have the sugar free fruit variations all natural, which I believe is causing fermentation in my gut. I will definately look into it. The only “die-off” reactions I’ve had was just the incapacitating feeling of fatigue and minor headaches. The mucous I’ve been coughing up my entire life is no longer yellow and green. Clear as could be. The pain in my wrists have subsided and the swelling down in my gut has almost subsided. My tongue is completely pink however there are inflamed skin nodules in the back of my throat which I suspect will never go away. No hives or rashes or welts since I’ve changed my diet. I’ve also added some variations to my diet. I found a nice recipe for taco salad, yeast free, sugar free, and anything else that could tamper with my intestines. I will keep everyone updated! 🙂February 12, 2013 at 5:42 pm #97316
sushifiedMemberTopics: 3Replies: 31
You might want to try caprylic acid or just coconut oil, adding these will help. That and continue with the garlic. I will say, ditch the activia asap and purchase kefir or plain organic yogurt.February 12, 2013 at 6:14 pm #97321
rasterParticipantTopics: 104Replies: 6838
Be careful with your yogurt; there is high sugar yogurt (17-24g of sugar per serving) and low sugar yogurt (7-11g of sugar per serving) and this makes a big difference. Also, certain types of yogurt such as greek yogurt contains higher numbers of probiotics.
-rasterFebruary 12, 2013 at 6:31 pm #97324
Yes, I was using the activia with 7 grams per serving. Is this okay?February 12, 2013 at 9:34 pm #97344
I would think the biggest problem with Activia is that is it not organic. The only yogurt I can eat is organic, if I eat conventional then I get a yeast infection. The problem with the regular milk that they make yogurt with is it contains antibiotics and hormones that they feed the cows. You do not want to get any more antibiotics in your body if you can help it.February 12, 2013 at 9:38 pm #97347
sushifiedMemberTopics: 3Replies: 31
wigg1ez;35766 wrote: Yes, I was using the activia with 7 grams per serving. Is this okay?
Just stop using it, like Kag mentioned – the cow’s milk contains antibiotics and hormones.February 12, 2013 at 9:46 pm #97350
Definitely. I could literally time when I was going to get a yeast infection based on when I ate yogurt.
The topic ‘Day 3 of Candida diet with Diflucan’ is closed to new replies.